$L^p$-theory of forward-backward stochastic differential equations

Volume 122 / 2020

Jiongmin Yong Banach Center Publications 122 (2020), 255-286 MSC: Primary 60H10; Secondary 49N05, 93E20. DOI: 10.4064/bc122-15


For forward-backward stochastic differential equations (FBSDEs, for short), under certain conditions, one has the existence and uniqueness of an adapted $L^2$-solution. A natural question is whether such a uniquely existed adapted $L^2$-solution is actually an adapted $L^p$-solution for some $p \gt 2$, under proper conditions? Such a result has its own interest in the theory of FBSDEs and it also has some important applications in optimal stochastic control theory of FBSDEs. This paper addresses such an issue in certain extent and poses some open questions.


  • Jiongmin YongDepartment of Mathematics
    University of Central Florida
    Orlando, FL 32816, USA

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image